The Use Of Retinoic Acid At The Age Of 19 Years.?
When using RetinA cream, my face suddenly burns and inflammation, blisters, and discoloration occur, how can I overcome this, can inflammation disappear and other symptoms that I experience?
Hello Fitria, thank you for the question on HealthReplies.com.
Topical medication containing retinoic acid, basically used to help trigger the formation of new skin cells where the formation of these cells will encourage dead skin cells on the surface of the skin to become loose / peeling (also known as the skin peeling effect).
At present, topical drugs containing retinoic acid are sold in the market in different drug concentrations, each of which must be based on the skin condition of the person using the drug. Similarly, the frequency of use and also the time of use of this drug, all must be based on skin conditions and must be continuously adjusted because the skin condition continues to change during the use of the drug.
Due to the way this drug works, drugs that contain retinoic acid are very common to give side effects in the form of irritation to the skin given this drug which gives symptoms as you complain at this time. Also note that these side effects will generally peak in the first 1 month of drug use, but are only temporary and will experience improvement thereafter.
Therefore, the best therapy to reduce this complaint is to adjust the dose of use of this drug and add the use of moisturizers on irritated skin. To make adjustments to this drug and to decide whether you still need the drug or not, it is highly recommended to consult further with a dermatologist for a direct assessment of your current skin condition.
I hope this helps.